# SDR DALA2024051505247

- Difficulty date: May 12, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 74,752 hours, 35,297 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

11D EMERGENCY LIGHTS NOT WORKING.  OK TO DEFER THE EMERGENCY LIGHT ON THE SEAT TRIM OF LLD TO A320 MEL 33-50-03A, MEL AND PLACARD INSTALLED. NO "M" PROCEDURES TO C /W. MCC NOTIFIED. FOUND POWER & GROUND WIRES GOING INTO LIGHT DISCONNECTED & LOOSE . RESECURED PINS INTO CONNECTOR PER A320 AWM 33-51-06 SHEET 2 & A320 ESPM CH. 20. CHECKS OK. MEL & PLAC REMOVED. NO M PROC. OK FOR SVC. (LP: 5347686)
